# SDR DHL2002873002

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 100105201
- Part serial: 0364
- Condition: Failed
- Location: Smoke Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LOWER CARGO SMOKE DETECTOR (AD4338-B). REPORTED ON PREFLIGHT.   DEFERRED FURTHER TROUBLESHOOTING AND REPAIR PER MEL 26-10-1 CAT. "C" SMOKE DETECTOR (AD4338-B) DMI 11310. PLACARD INSTALLED.    REF. DMI #11310: LOWER CARGO SMOKE DETECTION (AD4338-B), REPORTED ON PREFLIGHT.    REMOVED AND REPLACED CCU PER SECURAPLANE M/M REF. 26-15-01-2. OPS CHECKED GOOD. OK TO CONTINUE. THIS ACTION CLEARS DMI 11310. PLACARDS REMOVED.
